Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Truncated Toeplitz operators and complex symmetries


Authors: Hari Bercovici and Dan Timotin
Journal: Proc. Amer. Math. Soc. 146 (2018), 261-266
MSC (2010): Primary 47A45; Secondary 47B32, 47B35
DOI: https://doi.org/10.1090/proc/13717
Published electronically: July 20, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that truncated Toeplitz operators are characterized by a collection of complex symmetries. This was conjectured by Kliś-Garlicka, Lanucha, and Ptak, and proved by them in some special cases.


References [Enhancements On Off] (What's this?)

  • [1] Hari Bercovici, Operator theory and arithmetic in $ H^\infty $, Mathematical Surveys and Monographs, vol. 26, American Mathematical Society, Providence, RI, 1988. MR 954383
  • [2] Joseph A. Cima, Stephan Ramon Garcia, William T. Ross, and Warren R. Wogen, Truncated Toeplitz operators: spatial isomorphism, unitary equivalence, and similarity, Indiana Univ. Math. J. 59 (2010), no. 2, 595-620. MR 2648079, https://doi.org/10.1512/iumj.2010.59.4097
  • [3] Joseph A. Cima, William T. Ross, and Warren R. Wogen, Truncated Toeplitz operators on finite dimensional spaces, Oper. Matrices 2 (2008), no. 3, 357-369. MR 2440673, https://doi.org/10.7153/oam-02-21
  • [4] Stephan Ramon Garcia and Mihai Putinar, Complex symmetric operators and applications, Trans. Amer. Math. Soc. 358 (2006), no. 3, 1285-1315. MR 2187654, https://doi.org/10.1090/S0002-9947-05-03742-6
  • [5] Stephan Ramon Garcia and William T. Ross, Recent progress on truncated Toeplitz operators, Blaschke products and their applications, Fields Inst. Commun., vol. 65, Springer, New York, 2013, pp. 275-319. MR 3052299, https://doi.org/10.1007/978-1-4614-5341-3_15
  • [6] Kamila Kliś-Garlicka, Bartosz Łanucha, and Marek Ptak, Characterization of truncated Toeplitz operators by conjugations, Oper. Matrices 11 (2017), no. 3, 807-822. MR 3655687, https://doi.org/10.7153/oam-11-57
  • [7] Donald Sarason, Algebraic properties of truncated Toeplitz operators, Oper. Matrices 1 (2007), no. 4, 491-526. MR 2363975, https://doi.org/10.7153/oam-01-29

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A45, 47B32, 47B35

Retrieve articles in all journals with MSC (2010): 47A45, 47B32, 47B35


Additional Information

Hari Bercovici
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: bercovic@indiana.edu

Dan Timotin
Affiliation: Simion Stoilow Institute of Mathematics, Romanian Academy, Calea Griviţei 21, Bucharest, Romania
Email: dan.timotin@imar.ro

DOI: https://doi.org/10.1090/proc/13717
Received by editor(s): February 3, 2017
Received by editor(s) in revised form: February 27, 2017
Published electronically: July 20, 2017
Additional Notes: The first author was supported in part by a grant of the National Science Foundation.
Communicated by: Stephan Ramon García
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society